# SDR ASOA2013122709700

- Difficulty date: December 3, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 34,025 hours, 31,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Bent
- Location: Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD SEAL AT DOOR HINGE AFT SEAL RETAINER IS BENT OVER ON TOP OF THE SEAL.  REMOVED SEAL RETAINER IAW SRM 51-42-13.  COMPLIED WITH ECTC REO 601R-52-11-915 IAW REO 601R-52-11-915.   MAJOR REPAIR.
